# SDR DALA2021072304165

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 46,669 hours, 22,289 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 HFEC INSPECTION OF #3 HOLE, LH ENG DRAG FTG CLAMP-UP, SHOWS INDICATION IN FITTING LAYER AT APROX 7 O'CLOCK POSITION. C/W ERA 592742-14AD. (LP 1884390)
